Volume 33 • Number 1 • 2010

On Uniqueness Theorems of Meromorphic Functions Concerning Weighted Sharing of Three Values
Xiao-Min Li and Hong-Xun Yi

On The Poisson Difference Distribution Inference and Applications
Abdulhamid A. Alzaid and Maha A. Omair

A Fixed Point Approach to the Stability of Differential Equations y'=F(x,y)
Soon-Mo Jung

On (∈, ∈ ∨ q)-Fuzzy Filters of Pseudo-BL Algebras
Jianming Zhan, Young Bae Jun and Wies law A. Dudek

Tensor Product Surfaces in ℝ4 and Lie Groups
Siddika Özkaldi and Yusuf Yayli

A Dynamic System Approach to Quadratic Programming Problems with Penalty Method
Necati Özdemir and Fırat Evirgen

Boundedness for Multilinear Singular Integral Operators on Morrey Spaces
Lanzhe Liu

Using Implicit Relations to Prove Unified Fixed Point Theorems in Metric and 2-Metric Spaces
V. Popa, M. Imdad and Javid Ali

A Family of Integral Operators Preserving Subordination and Superordination
Ri-Guang Xiang, Zhi-Gang Wang and M. Darus

Completion of Rectangular Matrices and Power-Free Modules
Huanyin Chen

Fuzzy Ideals in BE-Algebras
Seok Zun Song, Young Bae Jun and Kyoung Ja Lee

Convergence Theorems on an Iterative Method for Variational Inequality Problems and Fixed Point Problems
Xiaolong Qin and Shin Min Kang